I've heard alot about fibro patients having restless legs syndrome. I have that as well. But I also have myoclonus, which in my case is uncontrollable movements that can look like full body seizures, or involve just my limbs, sometimes with mild movements like trembles, sometimes severe movements like I'm being thrown about.
I've not heard other people with fibro talk about having myoclonus as well. I'll give you that I think the docs are still trying to figure out exactly what this really is, but for now that's what they've diagnosed it as.
Any info or sharing from others would be really wonderful!
Hi Sparky! I do believe we had a brief discussion on the topic a few weeks ago and several of us have this. I know I do. I'm not sure if it's the fibro or a side effect of one of my meds. It happens to me when I'm lying down, either trying to sleep or sleeping. Sometimes it's a leg that jumps a bit. Other times my arm. Once it jumped quite a bit and almost hit me in the face. Yes, it was startling!
No, I've not had it anywhere near as badly as you have. It's a very WEIRD side effect and I'm not sure why our muscles are jumping all around like this. Pain signals getting messed up and telling our limbs to twitch? I don't know.
The full body seizures must be frightening. Does it happen while you're awake or in bed? I would think they could be quite dangerous if they're happening while you're up and about, so I hope it's a night time occurrence.
I wish I had a clue as to how to stop them. I'd share it with you if I did. All I know is that they started up one day, as one jump, then in a few days my limbs were twitching at least 6 times before I finally lost count and fell asleep.
Maybe we need to start a new dance incorporating these moves.
http://en.wikipedia.org/wiki/Myoclonus Yes, my eyes sometimes twitch for no reason! There's a gal on another a BF site who also has this and once in a great while my hands shake. So that sent me in for 3 brain MRI's so far. They are clear! They were looking for either Lupus or MS.
It could be meds, Savella did that to me! Ask your Doc!